MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.

BARD ACCESS SYSTEMS SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE; HYPODERMIC SINGLE LUMEN NEEDLE.
Catalog Number CPA00010A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reby0612 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reby0612) have been reported from the same facility.
 
Event or Problem Description
It was reported the y-site on the huber (the inner blue septum on the y-site) leaked upon infusion (not accessed prior to).
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed.One 20 ga x 0.75 in safestep infusion set was returned for investigation.Use residue was observed within the sample.The sample was flushed with water using a 12 ml and was found to be patent to infusion.During pressurization, a bead of water was observed to leak at the blue valve at the ¿y¿ site.The ifu states, ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ as a bead of water was observed to leak, the complaint is confirmed.A lot history review (lhr) of reby0612 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reby0612) have been reported from the same facility.
 
Event or Problem Description

Brand Name
SAFESTEP SAFETY INFUSION SET 20G X 0.75 INCH WITH NEEDLELESS Y-SITE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7487707
Report Number3006260740-2018-00892
Device Sequence Number1677611
Product Code FPA
UDI-Device Identifier00801741136658
UDI-Public(01)00801741136658
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCPA00010A
Device Lot NumberREBY0612
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Event Location Hospital
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1